# SDR DALA1247860172

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 98,602 hours, 14,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC, FOUND EMERGENCY PATH LIGHTS ROW 21-31 INOPERATIVE.  REPLACED BLOWN FUSE.  SYSTEM OPERATION IS NORMAL.
